# SDR AALA20171017008

- Difficulty date: October 17, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 6,858 hours, 2,609 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF, WITH ECAM MESSAGE OF LANDING GEAR NOT UPLOCKED.  MAINTENANCE TROUBLESHOOTING AND REPLACED THE RELAY 62GA AS A PRECAUTION.   REPLACED GEAR SAFETY VALVE 49GA IAW AMM 32-31-17.   AIRCRAFT WAS GROUNDED.
